# SDR UIEA2019092605582

- Difficulty date: September 18, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,219 hours, 24,697 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENGINE VALVE LIGHT CAME ON. PERFORMED ENGINE RUNS IAW AMM 71-00-00, TEST 3. OPERATIONAL TEST NORMAL. AIRCRAFT RELEASED TO CONTINUE ETOPS SERVICE.
